Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ L\sp{1}$ isomorphisms


Author: Michael Cambern
Journal: Proc. Amer. Math. Soc. 78 (1980), 227-228
MSC: Primary 46E30; Secondary 46B25
DOI: https://doi.org/10.1090/S0002-9939-1980-0550500-6
MathSciNet review: 550500
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ ({X_1},{\Sigma _1},{\mu _1})$ and $ ({X_2},{\Sigma _2},{\mu _2})$ be two $ \sigma $-finite measure spaces. We show that any isomorphism T of the Banach space $ {L^1}({X_1},{\Sigma _1},{\mu _1})$ onto the Banach space $ {L^1}({X_2},{\Sigma _2},{\mu _2})$ which satisfies $ \left\Vert T \right\Vert\;\left\Vert {{T^{ - 1}}} \right\Vert < 2$ induces a transformation of the underlying measure spaces.


References [Enhancements On Off] (What's this?)

  • [1] D. Amir, On isomorphisms of continuous function spaces, Israel J. Math. 3 (1965), 205-210. MR 0200708 (34:596)
  • [2] M. Cambern, On isomorphisms with small bound, Proc. Amer. Math. Soc. 18 (1967), 1062-1066. MR 0217580 (36:669)
  • [3] H. B. Cohen, A bound-two isomorphism between $ C(X)$ Banach spaces, Proc. Amer. Math. Soc. 50 (1975), 215-217. MR 0380379 (52:1279)
  • [4] N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [5] T. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969. MR 0410387 (53:14137)
  • [6] J. Lamperti, On the isometries of certain function spaces, Pacific J. Math. 8 (1958), 459-466. MR 0105017 (21:3764)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 46B25

Retrieve articles in all journals with MSC: 46E30, 46B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0550500-6
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society